# SDR ASOA2015112714205

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319 AT STR 27 FWD SIDE HAS CORROSION.  REMOVED CORROSION AT FS 319.00 STR 27-26R, FWD SIDE IAW SRM 51-12-00-001-001-A01 TR 51-0050 AND 51-21-06-001-001-A01.  COMPLIED WITH ECTC EA 26-2015-183, REV A AND COMPLIED WITH STC EA 26-2015-183, REV A.
